Real-valued functions on certain semi-metric spaces
Compositio Mathematica, Volume 30 (1975) no. 2, p. 137-144
@article{CM_1975__30_2_137_0,
     author = {Bennett, Harold R.},
     title = {Real-valued functions on certain semi-metric spaces},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {30},
     number = {2},
     year = {1975},
     pages = {137-144},
     zbl = {0306.54039},
     mrnumber = {391002},
     language = {en},
     url = {http://www.numdam.org/item/CM_1975__30_2_137_0}
}
Bennett, Harold R. Real-valued functions on certain semi-metric spaces. Compositio Mathematica, Volume 30 (1975) no. 2, pp. 137-144. http://www.numdam.org/item/CM_1975__30_2_137_0/

[1] H. Blumberg: New Properties of All Real Functions. Trans. Amer. Math. Soc. 24 (1922) 113-128. | JFM 49.0176.04 | MR 1501216

[2] J.C. Bradford and C. Goffman: Metric Spaces in which Blumberg's Theorem Holds. Proc. Amer. Math. Soc. 11 (1960) 667-670. | MR 146310 | Zbl 0178.56603

[3] R.W. Heath: On Certain First Countable Spaces. Topology Seminar, Wisconsin, 1965, 103-115.

[4] J.L. Kelly: General Topology. Van Nostrand, New York, 1955. | MR 70144 | Zbl 0066.16604

[5] K. Kuratowski: Topology. Academic Press, New York, 1966. | MR 217751 | Zbl 0158.40802

[6] R. Levy: A totally ordered Baire space for which Blumberg's theorem fails. Proc. Amer. Math. Soc. 41 (1973) 304. | MR 324630 | Zbl 0244.54009

[7] R. Levy: Strongly non-Blumberg Spaces. Gen. Top. and its Appl. 4 (1974) 173-178. | MR 343232 | Zbl 0283.54006